# SDR DL757021120

- Difficulty date: September 21, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 52,949 hours, 27,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CHECK FOUND L4 DOOR EXTERIOR EMERGENCY LIGHT INOP.  CLEANED CONTACT ON LIGHT OPERATIONAL CHECKS OK.
